# SDR HALA0600788

- Difficulty date: September 7, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 407-421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES AND GOUGES IN EXTERNAL FUSELAGE SKIN BS 407 TO 421, STR. 32R TO 34R.  REPAIRED EXTERNAL FUSELAGE SKIN AT BS 407 - 421 STR 32R - 34R PER SRM 53-00-01-1A-1 DETAIL 2.
